# SDR UALA2013032201795

- Difficulty date: March 22, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 93,180 hours, 11,292 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT SEATS 17JK INOPERATIVE.  REPLACED LAMPS PER MM, OPS CHECKED GOOD.
